Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the groups generated by two operators whose squares are invariant


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 16 (1910), 173-174
DOI: https://doi.org/10.1090/S0002-9904-1910-01883-8
This work is cited by: Bull. Amer. Math. Soc., Volume 16, Number 9 (1910), 466--473
MathSciNet review: 1558886
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1910-01883-8